Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have alcoholic liver disease, stomach ulcer, bleeding varacies, enlarged spleen. Took steroid. Side effect?

Hi, my husband has alcohlic liver disease . Was diagnosed Jan 2012 and has been dry every since. However, compilcations since onset with stomach ulcer , bleeding varacies, enlarged spleen amongst other things. His liver function has been steadily rising even though his blood platelets have been low. He had steriod injections in his lower back 8 weeks ago. He has since been having water retention in his legs and his liver function is dropping. Own GP is concerned, would having steriod injections be the likely cause of the sudden drop in his liver function. I can confirm no alcohol has been consumed since Jan 2012.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thanks for your query
I can feel your concern
its better to avoid acohol and have a heathy life style
Have a proper clinical examination
Hope it helps
Dr imran
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor